# SDR FDEA2020031360559

- Difficulty date: March 6, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 85,567 hours, 17,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: MP1988154
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK ENTRY AREA RH BTM CORNER AT APROX STA 758 LBL 111 SEAT TRACK   BENT 585184: JACKSON, SENIAE M - 12-MAR-2020 13:11  REPLACED IAW SRM 53-00-52 FIG 201 SHEET 213 03/11/20  SEE ATTACHMENT FOR JPF.
